# SDR IXXA130909ILN062S

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Nut Plate
- Condition: Missing
- Location: Roller Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER COMPARTMENT NUT PLATE LT SIDE ROLLER TRACK MISSING AT BS 1197.  REPLACED NUT PLATE, CORROSION WAS FOUND ON UPPER ANGLE.  R & R UPPER ANGLE AND REPLACED NUT PLATE IAW SRM 51-40-02.
